The$L$^{$p$}-integrability of the partial derivatives of A quasiconformal mapping

F. W. Gehring University of Michigan, Ann Arbor, Mich, USA

TBD mathscidoc:1701.331439

Acta Mathematica, 130, (1), 265-277, 1972.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:28 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 43 ]
@inproceedings{f.1972the$l$^{$p$}-integrability,
  title={The$L$^{$p$}-integrability of the partial derivatives of A quasiconformal mapping},
  author={F. W. Gehring},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228456177148},
  booktitle={Acta Mathematica},
  volume={130},
  number={1},
  pages={265-277},
  year={1972},
}
F. W. Gehring. The$L$^{$p$}-integrability of the partial derivatives of A quasiconformal mapping. 1972. Vol. 130. In Acta Mathematica. pp.265-277. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203228456177148.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved